Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

vaccination question

I just had my 4 month old vaccinated. One of the vaccinations was for Pertussis. Now my son is coughing alot (no fever or anything)...anyone know(or think) if this could be a reaction to the vaccination? My peds office is closed on weekends.

Answer Question
 
Anonymous

Asked by Anonymous at 8:20 AM on Oct. 31, 2009 in Health

Answers (3)
  • No. I looked it up on the Centers for Disease Control (CDC) website and it's not a risk of the vaccine. Your doctor should have given you an information sheet for each vaccine with instructions for what to do if your child had any problems. If your doctor did not give you informations sheets and instructions, time to find a new doctor.

    Here is a link to an information sheet from the CDC

    http://www.cdc.gov/vaccines/pubs/vis/downloads/vis-dtap.pdf
    Gailll

    Answer by Gailll at 8:35 AM on Oct. 31, 2009

  • Did you get a CDC info sheet on the DTaP vaccine? The CDC info is available here : http://www.cdc.gov/vaccines/vpd-vac/pertussis/default.htm. Cough isn't listed as a common side effect.

    You can ALWAYS call your ped's office and leave a message for an emergency call-back.
    SWasson

    Answer by SWasson at 8:36 AM on Oct. 31, 2009

  • This is the reason my mom chose not to give me the DPT shot.


    Info on the vaccine and possible side effects as well as symptoms of whooping cough http://www.nvic.org/Vaccines-and-Diseases/Whooping-Cough.aspx


    While it is rare, some children do develop illnesses from vaccines. Whooping Cough is easily treated in the US with antibiotics.

    ecodani

    Answer by ecodani at 9:39 AM on Oct. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN